Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Mar 17, 2021, 10:17 PM CDT for Monroe County, Washington County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2021, 10:17 PM CDT (03:17 UTC)
- Expired
- Mar 17, 2021, 11:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Mobile, AL
Counties Monroe County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 78 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1681 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 9.7
The text
As transmitted.
066
WWUS84 KMOB 180317
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
1017 PM CDT Wed Mar 17 2021
ALZ052-053-055-056-059-261-262-MSZ076-079-180415-
Clarke AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Escambia AL-
Washington AL-Mobile Inland AL-Greene MS-George MS-
1017 PM CDT Wed Mar 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...NORTHERN MOBILE...NORTHWESTERN BALDWIN...
WASHINGTON...CENTRAL CLARKE...NORTHWESTERN ESCAMBIA...SOUTHWESTERN
CONECUH...NORTHEASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL
1115 PM CDT...
At 1016 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles east of Lucedale to Citronelle to 6 miles east
of Tibbie, and moving northeast at 55 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Monroeville, Jackson, Citronelle, Frisco City, Chatom, McCullough,
Peterman, Saint Stephens, Wagarville, Leroy, Gulfcrest, Deer Park,
Uriah, Whatley, Tibbie, Calvert, Mount Vernon, Excel, Fruitdale and
Repton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 300 AM CDT for south central
and southwestern Alabama...and southeastern Mississippi.
LAT...LON 3119 8719 3084 8861 3129 8848 3145 8833
3180 8728
TIME...MOT...LOC 0316Z 241DEG 53KT 3094 8848 3110 8821 3133 8814
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 17, 7:21 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Mar 17, 7:21 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Mobile AL 721 PM CDT Wed Mar 17 2021 .UPDATE /Now Through Late Tonight/....Current radar trends show the main line of thunderstorms moving towards the local area earlier than originally forecast. Furthermore, it is evolving into more of a QLCS than a broken line like what was seen in earlier runs of Hi-Res guidance. However, with increasing shear and low-level jet, the evolution of this line overnight is a bit uncertain. It could become broken as we first thought. This will be monitored. In regards to timing, the line is currently moving over our SE MS counties. Expecting this line to enter interior NW AL around 730 PM CDT. At this time, the main threat will be damaging winds as well as embedded tornadoes within the line. We also cannot rule out a strong tornado with this line. Through this evening, we will be watching how this line evolves (including the southern portion moving over Louisiana right now) in regards to cold pooling, low-level jet, and boundary interactions. Additionally, a Tornado Watch (#36) was issued and is in effect until 3 AM CDT Thursday morning. This will replace the previous Watch from earlier today and will now include Butler, Conecuh, Crenshaw, Escambia, Monroe, Baldwin, and Mobile counties in Alabama as well as George and Stone counties in Mississippi. /26 .AVIATION... 06Z issuance...Mostly MVFR with some VFR conditions present across the region. Very localized IFR CIGs exist closer to coastal regions. Thunderstorm and rain chances increase through tonight for all TAF sites. Thunderstorms are expected to develop along and ahead of a squall line moving east reaching the region by later tonight. Any convection that develops could be strong to severe and will be capable of producing intense thunderstorms with large hail, damaging winds, and tornadoes (some strong). Brief reductions to IFR and potentially LIFR ceilings and visibility in any convection that forms is likely possible. Furthermore, low level wind shear is a concern along and ahead of the eastward moving squall line of convection later tonight with shear through FL020 approaching 40 to 50kts. This feature has been included for all TAF sites with BFM and MOB beginning at 02Z and PNS starting at 05Z. JEH/88 && .PREV DISCUSSION... /issued 454 PM CDT Wed Mar 17 2021/ NEAR TERM UPDATE /Now Through Thursday/... ..SEVERE WEATHER OUTBREAK EXPECTED ACROSS PORTIONS OF THE DEEP SOUTH... An upper level trough will move over the Central and Southern Plains states today as it begins to take on a negative tilt. A split flow of the subtropical jet and polar jet is evident over the deep south rounding the base of the aforementioned trough, supporting ample upper level difluence moving into the region this afternoon into tonight. This will favor large scale ascent across the region, with best upper level difluence located to the northwest of the local area. At the surface, a warm front will continue to lift north into north-central Alabama this morning, leaving a wide open warm sector (that includes our local area) with ample southerly surface winds off the Gulf of Mexico. A strengthening surface low pressure system will then move from Oklahoma into southeast Missouri by midnight. A cold front associated with this low is expected to progress through the region overnight tonight into early Thursday morning, clearing the area near daybreak Thursday. Multiple hazards are expected over the next ~20 hours, and each is broken down below. A regional outbreak of severe thunderstorms is possible this afternoon into Thursday morning, with multiple rounds of severe weather. Details on location, timing, and hazards is also detailed below. Severe Weather Outbreak Expected This Afternoon Through Thursday Morning: Today: Just as the convective allowing models showed, the radar is becoming increasingly active. Isolated to scattered storms have initiated over the interior, particularly over interior southeast MS and southwest AL where moisture convergence is becoming maximized just south of an elongated trof of surface low pressure aligned from eastern MS to southeast AL. Storm motion is from the south southwest to north northeast at ~30 mph. Storms are forming within a volatile environment with regards to moisture, lift, instability, and shear. SBCAPE has increased and expanded to 3000 to 3500 J/kg and MUCAPE to ~3000 J/KG over a large area from southwest AL to southern MS into southeast LA. The highest 0-1 km helicity (around 250 m^2/s^2) is focused over our interior southwest AL and southeast MS zones where more defined, discrete updrafts have increased likelihood to rotate. Tornado risk remains moderate and a particularly dangerous situation will unfold as we go through the afternoon in the current Tornado watch #29. We have already received reports of tornado damage in Wayne county shortly after the noon hour. Busy afternoon shaping up. Large hail will also be a threat given the steep mid-level lapse rates 7-7.5 C/KM nosing up across where the bulk of the current convection is firing along with favorable wet-bulb zero heights of 9-10 kft. Will also be watching for evolving heavy rain threat where storms repeatedly move over the same areas. Flash flood watch remains in effect along and north of a line from Camden AL to Waynesboro, MS through late in the night to account for this threat. This Evening into Thursday Morning: Hi-Res models indicate the potential for somewhat of lull in activity this evening ahead of a line/broken line of intense thunderstorms expected along of and ahead of the front, with embedded supercell structures. This will be the even more likely threat for severe weather that will evolve late this evening through the overnight hours. Best timing for this feature will likely be between 9PM to 1AM across southeastern Mississippi, 10PM to 4AM over southwestern Alabama including areas west of I-65, and 2AM to 6AM for the Florida Panhandle and southwest/south-central Alabama east of I-65. Adequate CAPE will still be present over the area, with between 1000-1500 J/kg mixed layer and surface based CAPE. Shear increases considerably, with near 50 to 60kts of deep layer shear owing to a strengthening nocturnal low level jet. This will help to enlarge hodographs, aiding in 300 to 400 m^2/s^2 SRH values in the sfc-1km and sfc- 3km layers. Recent Hi-Res guidance suggests that the line will be more of a broken line versus a congealed line. Additionally, shear vectors off the front at around 45 degrees suggest that a broken line appears more probable, which would continue favoring potential for strong tornadoes, damaging winds to 70mph+, and large hail to golf ball size. In summary, a multi-episode severe event is underway. Afternoon and evening thunderstorms could produce strong tornadoes, damaging winds to 80mph, and large hail potentially golf ball to tennis ball size. Another round of severe weather will impact the area overnight into Thursday morning in the form of a convective line. Damaging winds, tornadoes, and large hail will continue to be possible. Other Hazards: Flash Flooding: The flash flooding threat will again increase across our northwest this afternoon and tonight as additional convective development occurs. A Flash Flood Watch has been issued for Choctaw, northern Clarke, and Wilcox counties in Alabama, and Wayne county in Mississippi and is in effect from this afternoon through late tonight. Much of this rain will move across the same areas that have already received several inches of rainfall yesterday. Additional rainfall amounts of 1 to 3 inches will be possible across the watch area and this will exacerbate ongoing flooding conditions and possibly initiate additional areas of flash flooding. Wind Advisory: A Wind Advisory is in effect through 4AM CDT tonight. Strong frequent wind gusts associated with an increasing pressure gradient, daytime heating, and strong low level winds above the surface will be likely, ranging from 30 to 35 mph. High Surf: A High Surf Advisory is in effect beginning at 8PM CDT this evening due to large breaking waves of 5 to 6 feet expected in the surf zones of Alabama and Florida. This will be in effect through early Thursday morning. Rip Currents: A high risk for rip currents remains in place through late Thursday night. Strong southerly winds over a broad swath of the Gulf of Mexico will aid in generation of large period swell packets that will continue to affect the coastline through late Thursday night. It is possible this risk could expand further in time if high period swell continues, but this will be monitored. Rest of the Near Term: Thursday Morning into Evening: Once the line of convection has shifted east of the local area, strong westerly winds of 10 to 20mph can be expected behind the cold front. Temperatures Thursday will also warm into the lower to upper 60s along and west of I-65, with lower to middle 70s east of I-65. Dry weather prevails behind the front, with ample clearing by early Thursday afternoon. /25/22/10/26 SHORT TERM /Thursday night Through Saturday night/...After a very active severe event, dry weather returns back to the area and no rain is expected through the period. The closed upper low located over the TN River Valley continues moving east out over the Atlantic through Friday. Several shortwave troughs follow, leaving a deep trough aloft across the eastern CONUS during this time. This trough continues to propagate eastward out over the Atlantic through Friday night with ridging aloft slowly building into the region through the rest of the period. At the surface, cool dry air continues to filter into the region behind the cold frontal passage that occured Thursday morning. High pressure located over the midwest moves east across the Great Lakes region and into the northeastern CONUS by the end of the period. As a result, westerly surface flow on Thursday night over our area shifts to northwesterly through Friday, and northeasterly by the end of the period. Low temps feature a slight cooling trend with temps in the mid to upper 40s on Thursday night, and low to mid 40s on Friday night. Daytime highs remain in the upper 50s to mid 60s through the period. JEH/88 EXTENDED TERM /Sunday Through Wednesday/...Dry weather expected through Monday night. Ridging aloft continues to build over the region and persists through Monday. The ridging begins to gradually weaken going into Tuesday as the next shortwave moves east over the southern Plains during this time, moving to a location over the central CONUS by the end of the period. An expansive area of surface high pressure over the entire eastern CONUS at the beginning of the period gradually gets squeezed by the aforementioned encroaching trough from the west and an unsettled upper pattern on its SE periphery by early Monday. However, surface ridging still wedges into our region as late as Monday night before finally being broken down by the advancing trough altogether. The next rain chances are on Tuesday with the approach of the Plains trough. Confidence is low for Tuesday rainfall (especially east of I-65) because the model solutions vary due to phase speed differences in the approaching progressive mid- and upper trough. A warming trend sets up during the extended starting off with highs on Sunday in the low to mid 60s across the area, increasing to the mid to upper 70s by Wednesday. Low temps follow suit with generally low to mid 40s across the area on Sunday night increasing to the low to mid 50s by Wednesday night. JEH/88 and /23 JMM MARINE...A cold front is expected to move across area waters late tonight into Thursday, with winds and seas increasing and seas building through this evening. In addition, strong to severe storms are likely tonight into Thursday morning. Southerly flow tonight begins to transition to more westerly by Thursday morning, and northwesterly Thursday night following a cold frontal passage. Northwesterly flow remains through Friday night and becomes northeasterly over the weekend. Conditions hazardous to small craft are expected over all marine areas through early Friday morning and a Small Craft Advisory is currently in effect during this time. From early Friday morning to early Saturday morning, Small Craft Advisory conditions remain over the MS Sound, Northern & Southern Mobile Bay, and the Gulf Waters with exercise caution conditions possible elsewhere in this timeframe. Small Craft conditions may need to be extended for the Gulf waters only through Sunday. Will continue to be monitor and updated as needed. JEH/88 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
In the hours before
Special weather statement, Mar 17, 8:07 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
807 PM CDT Wed Mar 17 2021
ALZ051>053-MSZ067-075-076-078-079-180200-
Clarke AL-Choctaw AL-Washington AL-Stone MS-Perry MS-Greene MS-
Wayne MS-George MS-
807 PM CDT Wed Mar 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...WASHINGTON...WESTERN CLARKE...NORTHWESTERN
GEORGE...SOUTHERN PERRY...EASTERN WAYNE...GREENE AND STONE COUNTIES
UNTIL 900 PM CDT...
At 806 PM CDT, the strong thunderstorms were located along a line
extending from 9 miles southwest of Putnam to 5 miles north of Deer
Park to 6 miles west of Perkinston, and moving northeast at 40 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Jackson, Wiggins, Butler, Chatom, Leakesville, Saint Stephens,
Wagarville, Leroy, Perkinston, McHenry, Deer Park, Tibbie, Beaumont,
Millry, McLain, State Line, Buckatunna, Silas, Fruitdale and
Coffeeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Alabama...and southeastern Mississippi.
LAT...LON 3091 8934 3091 8914 3106 8915 3141 8865
3211 8839 3213 8804 3209 8805 3206 8812
3199 8810 3199 8776 3119 8796 3114 8810
3111 8843 3103 8843 3087 8889 3068 8889
3068 8924 3065 8924 3065 8934
TIME...MOT...LOC 0106Z 223DEG 31KT 3194 8815 3129 8829 3080 8925Special weather statement, Mar 17, 9:15 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
915 PM CDT Wed Mar 17 2021
ALZ054>057-180300-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-
915 PM CDT Wed Mar 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...NORTHEASTERN MONROE...SOUTHEASTERN WILCOX AND
NORTH CENTRAL CONECUH COUNTIES UNTIL 1000 PM CDT...
At 914 PM CDT, the strong thunderstorms were located along a line
extending from 5 miles southwest of Dannelly Reservoir to near Camden
to 3 miles west of Beatrice to 5 miles north of Monroeville, and
moving east at 55 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Greenville, Camden, Peterman, Georgiana, Beatrice, Vredenburgh and
Pine Apple.
A Tornado Watch remains in effect until 300 AM CDT for south central
Alabama.
LAT...LON 3214 8728 3214 8725 3212 8726 3208 8719
3205 8718 3205 8686 3196 8686 3196 8645
3181 8645 3161 8660 3153 8747 3172 8737
3216 8735 3217 8729
TIME...MOT...LOC 0214Z 261DEG 48KT 3212 8728 3200 8725 3173 8727 3161
8736
BlackSpecial weather statement, Mar 17, 9:27 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
927 PM CDT Wed Mar 17 2021
ALZ052>055-261-262-MSZ075-076-078-079-180315-
Wilcox AL-Clarke AL-Baldwin Inland AL-Monroe AL-Washington AL-
Mobile Inland AL-Stone MS-Perry MS-Greene MS-George MS-
927 PM CDT Wed Mar 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN MONROE...NORTHWESTERN MOBILE...NORTHWESTERN
BALDWIN...WASHINGTON...CLARKE...SOUTHWESTERN WILCOX...GEORGE...
SOUTHERN PERRY...GREENE AND STONE COUNTIES UNTIL 1015 PM CDT...
At 927 PM CDT, the strong thunderstorms were located along a line
extending from 4 miles west of Saucier to 12 miles west of Lucedale
to 8 miles southeast of Leakesville to 8 miles northwest of Frisco
City, and moving northeast at 55 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Monroeville, Jackson, Thomasville, Wiggins, Citronelle, Lucedale,
Frisco City, Grove Hill, Chatom, Leakesville, Wagarville, Saint
Stephens, Leroy, Perkinston, McHenry, Gulfcrest, Deer Park, Uriah,
Whatley and Tibbie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 300 AM CDT for south central
and southwestern Alabama...and southeastern Mississippi.
LAT...LON 3170 8813 3170 8809 3173 8809 3193 8771
3196 8737 3139 8730 3136 8733 3073 8876
3073 8888 3068 8890 3068 8924 3084 8925
TIME...MOT...LOC 0227Z 239DEG 48KT 3062 8920 3089 8880 3106 8847 3150
8751
21/CLLocal storm report, Mar 17, 9:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
956 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO MORVIN 31.99N 87.99W
03/17/2021 CLARKE AL TRAINED SPOTTER
SIGNIFICANT TREE AND POWER LINE DAMAGE ON
HIGHWAY 69 IN MORVIN, ALABAMA FROM TORNADO
AT 4:30PM. VERIFIED BY A TRAINED SPOTTER.
&&
SRMLocal storm report, Mar 17, 10:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1011 PM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO 4 N WEST BEND 31.88N 88.13W
03/17/2021 CLARKE AL EMERGENCY MNGR
SEVERAL HOMES ON STILTS WERE SEVERELY
DAMAGED IN THE WEST BEND COMMUNITY FROM
TORNADO AT 4:20PM. EMERGENCY MANAGER
REPORTED.
&&
SRMSpecial weather statement, Mar 17, 10:17 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
1017 PM CDT Wed Mar 17 2021
ALZ052-053-055-056-059-261-262-MSZ076-079-180415-
Clarke AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Escambia AL-
Washington AL-Mobile Inland AL-Greene MS-George MS-
1017 PM CDT Wed Mar 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...NORTHERN MOBILE...NORTHWESTERN BALDWIN...
WASHINGTON...CENTRAL CLARKE...NORTHWESTERN ESCAMBIA...SOUTHWESTERN
CONECUH...NORTHEASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL
1115 PM CDT...
At 1016 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles east of Lucedale to Citronelle to 6 miles east
of Tibbie, and moving northeast at 55 mph.
Wind gusts of 45 to 55 mph will be possible with these storms.
Locations impacted include...
Monroeville, Jackson, Citronelle, Frisco City, Chatom, McCullough,
Peterman, Saint Stephens, Wagarville, Leroy, Gulfcrest, Deer Park,
Uriah, Whatley, Tibbie, Calvert, Mount Vernon, Excel, Fruitdale and
Repton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 300 AM CDT for south central
and southwestern Alabama...and southeastern Mississippi.
LAT...LON 3119 8719 3084 8861 3129 8848 3145 8833
3180 8728
TIME...MOT...LOC 0316Z 241DEG 53KT 3094 8848 3110 8821 3133 8814The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:10 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 65 min |
| Mar 17, 8:07 PM CDT | Special Weather Statement | MOB | Choctaw, Washington | 53 min |
| Mar 17, 8:31 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 44 min |
| Mar 17, 9:15 PM CDT | Special Weather Statement | MOB | Butler, Monroe, Wilcox | 45 min |
| Mar 17, 9:27 PM CDT | Special Weather Statement | MOB | Clarke, Monroe, Washington | 48 min |
| Mar 17, 9:55 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 50 min |
| Mar 17, 10:31 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 44 min |
| Mar 17, 11:12 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 48 min |
| Mar 17, 11:28 PM CDT | Special Marine Warning | MOB | 92 min | |
| Mar 18, 12:02 AM CDT | Special Weather Statement | MOB | Monroe | 43 min |
| Mar 18, 12:07 AM CDT | Special Weather Statement | MOB | Mobile | 23 min |
| Mar 18, 12:32 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 28 min |
| Mar 18, 12:33 AM CDT | Special Marine Warning | MOB | 87 min | |
| Mar 18, 12:38 AM CDT | Special Weather Statement | MOB | Butler | 37 min |
| Mar 18, 12:57 AM CDT | Special Marine Warning | MOB | 63 min | |
| Mar 18, 1:48 AM CDT | Special Marine Warning | MOB | 87 min | |
| Mar 18, 3:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Mar 18, 4:00 AM CDT | Tornado Warning | MOB | Crenshaw | 30 min |
| Mar 18, 4:09 AM CDT | Special Marine Warning | MOB | 51 min | |
| Mar 18, 12:59 AM CDT | Special Weather Statement | MOB | Escambia | 46 min |
| Mar 17, 7:43 PM CDT | Areal Flood Advisory | MOB | George, Greene, Perry, Stone, Wayne | 6 hr |
| Mar 17, 8:22 PM CDT | Severe Thunderstorm Warning | MOB | Perry, Stone | 38 min |
| Mar 17, 8:54 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 28 min |
| Mar 17, 9:17 PM CDT | Areal Flood Advisory | MOB | Perry, Stone | 3 hr |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.